Medical experts are urging anyone who are suffering with headaches or bruising after four days after having their vaccine to call their doctor.
The UK regulator has said that people should still continue to have the Oxford/AstraZeneca jab as the benefits “far outweigh the risks.”
The Medicines Healthcare Products Regulatory Agency (MHRA) have said that anyone who has symptoms such as headaches or bruising beyond where the jab was injected must seek medical care past four days.
The regulator said that people should keep an eye on theses symptoms, and there is no evidence to suggest that blood clots are caused by the AstraZeneca vaccine.
Chief Executive Dr June Raine said at a Downing Street press briefing, “While we continue to investigate these cases, as a precautionary measure, we would advise anyone with a headache that lasts more than four days after vaccination, or bruising beyond the site of vaccination after a few days, to seek medical attention.”
Dr Raine said in an earlier statement, “Please remember that mild flu-like symptoms remain one of the most common side effects of any Covid-19 vaccine, including headache, chills and fever.
“These generally appear within a few hours and resolve within a day or two, but not everyone gets them.
“We will continue to robustly monitor all the data we have on this extremely rare possible side effect.”